Have any of you spiked a fever after starting a new medication?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tickbattler
Regular Member


Date Joined Jul 2007
Total Posts : 327
   Posted 3/16/2009 5:31 AM (GMT -6)   
My 4 year old just started Rifampin on two days ago and last night had a 101 fever. This morning his fever is still elevated at 100. I'm not sure if it's related, but I'm thinking it is.

Has this happened to any of you?

Thanks,

tickbattler
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 21, 2017 7:56 PM (GMT -6)
There are a total of 2,858,213 posts in 313,616 threads.
View Active Threads


Who's Online
This forum has 155214 registered members. Please welcome our newest member, Guido1350.
645 Guest(s), 9 Registered Member(s) are currently online.  Details
island time, Gear, GeetarMan, BUSMAN, lyme2015, superhenderson13, tune, Tim Tam, WV Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer